Powder In Sachets For Oral Solution Contains Paracetamol 600 mg & Phenylephrine Hydrochloride 10 mg Used For Relief Any Symptoms Associated With Common Cold , Sinusitis & Flu. Note ; Use With Caution In Patients With Cardiovascular Disease (Including Hypertension & Heart Disease) , Diabetes Mellitus & In Patients With Hepatic Impairment.
“Centrum Silver Multivitamin & Multimineral Supplement with Lutein for Adults (50+ years) – 30 tablets” has been added to your cart. View cart
Panadol Cold Plus Flu Vapour Release 600mg Paracetamol Sachets Hot Lemon & Honey Flavor with Menthol 10 SACH
130 EGP
Only 2 left in stock (can be backordered)
Add to cart
Category: PHARMACY